Kentucky, 2006Hail and Damaging Winds in Kentucky, May 18, 2006
May 18, 2006 · NWS LMK · 9 events in 7 counties and zones
8 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 5
- Property damage
- $127,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at May 18, 1:55 PM EST, 35 minutes earlier.
Area forecast discussion, May 18, 1:55 PM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 PM EDT THU MAY 18 2006
.SHORT TERM (TODAY-TONIGHT)...
UPPER LEVEL LOW SPAWNING THE CURRENT SHOWERS AND A FEW STRONG TO
SEVERE THUNDERSTORMS OVER THE OHIO VALLEY AND SOUTHERN GREAT LAKES
THIS AFTERNOON RESIDES NEAR DETROIT...WITH STRONG MID LEVEL JET AND
UPPER LEVEL JET DIVING SOUTHEAST THROUGH THE MS VALLEY INTO THE OHIO
VALLEY. MID LEVEL JET MAX MOVING THRU THE REGION THE NEXT FEW HOURS
WILL SUSTAIN THE ACTIVITY THROUGH THE EVENING HOURS AS IT ALL
TRANSITS EASTWARD. HAIL AND SOME STRONG GUSTS MAY BE A CONCERN AND
THE WATCH EXTENDS THROUGH 8 PM EDT...WITH A FEW SMALL HAIL REPORTS
SO FAR ACROSS THE NORTHERN FORECAST AREA SO FAR THIS AFTERNOON.
SHORT TERM MODELS CONTINUE RUN OF CLOSELY PACKED SOLUTIONS. WILL GO
WITH A BLEND OF RUC AND THE NAM FOR THE SHORT TERM GRIDS.
UPPER LEVEL LOW WILL TRACK EAST ACROSS LAKE ERIE THROUGH THE
NIGHT...AND THE UPPER LEVEL JET WILL TRACK ACROSS THE FORECAST AREA
OVERNIGHT. WITH A LESSER MID LEVEL JET OVERNIGHT...ALONG WITH THE
COOLER TEMPS ALOFT EXITING TO THE EAST...DRY AIR IN PLACE...AND
LOSS OF HEATING...PRECIP WILL BE HARD TO COME BY AFTER 23Z. WILL
END PRECIP CHANCES DURING THE EVENING HOURS OF 23-01Z FROM WEST TO
EAST ACROSS THE NORTHERN ZONES. CLOUDS WILL DIMINISH OVERNIGHT FOR
MOST OF THE FORECAST AREA...AS WELL AS THE GUSTY WINDS...FOG WILL BE
UNLIKELY DUE TO THE DRY AIR IN PLACE. LOW TEMPS WILL DROP INTO THE
MIDDLE TO UPPER 40S.
FRIDAY MORNING CLOUDS WILL BE ON THE INCREASE ACROSS THE SOUTHERN
REGIONS OF THE FORECAST AREA AS A WARM FRONT PUSHES NORTHWARD INTO
THE TN AND LOWER OH VALLEY...WITH THE AREAS TO THE NORTH AND EAST
STARTING THE DAY MOSTLY SUNNY. CU WILL DEVELOP ALONG WITH THE SLIGHT
NORTHWARD PUSH OF THE WARM FRONT ACROSS THE FORECAST AREA DURING THE
DAY EXPANDING THE CLOUD COVER ACROSS THE ENTIRE REGION. WITH JET
STREAK MOVING INTO THE AREA (WITH THE FA IN THE PREFERRED LEFT EXIT
REGION)...STEEP LAPSE RATES AND BOUNDARY NEAR THE AREA A SLIGHT
CHANCE WAS ADDED...EVEN THOUGH SIGNIFICANT MOISTURE MAY BE AN ISSUE.
--SCHOTT
.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...
PESKY UPPER LOW WILL FINALLY EXIT THE US TO THE NORTHEAST...AS
STRONG RIDGING OVER THE WRN US WILL MOVE EASTWARD INTO THE PLAINS
AND EVENTUALLY INTO THE OH VALLEY REGION. THIS WILL CREATE A WARM-UP
FOR THE ENTIRE REGION...ALONG WITH SEVERAL CHANCES OF PRECIP. SO THE
MAIN FORECAST CHALLENGE WILL BE DETERMINING THE BEST CHANCES OF
PRECIP WITH NORTHWEST FLOW SHORTWAVES AND WITH A QUASI-STATIONARY
FRONT LOCATED NEAR THE TN/KY BORDER.
FRIDAY NIGHT - SUNDAY...
A WARM-FRONTAL BOUNDARY EXTENDING EASTWARD FROM A LOW PRESSURE
CENTER IN KANSAS WILL BE THE FOCUS FOR CONVECTION FRIDAY NIGHT. WARM
AIR ADVECTION ASSOCIATED WITH THE BOUNDARY COULD GENERATE
SHWRS/STRMS ACROSS SW THIRD OF CWA AS EARLY AS FRI AFT. SPC HAS PUT
THIS AREA IN A SLIGHT RISK...SO HAVE INSERTED POPS OVER THIS AREA.
DID NOT INCLUDE THE REST OF THE CWA TOMORROW NIGHT DUE TO THE LIKELY
EXAGGERATED QPF FIELD FROM GFS AND WEAKENING OF UPPER LEVEL WINDS.
ANY STORMS THAT DO FORM WITHIN THE SLIGHT RISK AREA WILL BE CAPABLE
OF PRODUCING LARGE HAIL GIVEN THE LOW FREEZING LEVELS AND STRONG
VERTICAL WIND SHEAR.
BOTH THE NAM AND GFS DEVELOP AN MCS OVER IA SATURDAY NIGHT...AND
GIVEN NORTHWEST FLOW REGIME AND 50+F DEWPOINTS PRESENT OVER THE
AREA...WOULD LIKELY HOLD TOGETHER AS IT DIVES SOUTHEAST. ATTM IT
APPEARS THAT THE CONVECTIVE COMPLEX WOULD AFFECT MY INDIANA COUNTIES
AROUND 3AM OR LATER EARLY SUNDAY MORNING...SO IT APPEARS THAT MOST
OF SATURDAY WOULD REMAIN DRY. MY NWRN HALF OF THE CWA IS IN A DAY3
SLIGHT RISK...AGAIN WITH LARGE HAIL BEING THE MAIN THREAT. ALTHOUGH
WITH ANY MCS...HEAVY RAIN AND GUSTY WINDS WILL ALSO BE POSSIBLE IF
IT HOLDS TOGETHER. THUS...HAVE INSERTED SLT CHC POPS ACROSS IN
COUNTIES OVERNIGHT SATURDAY...AND THEN 30 CHC POPS SUNDAY CWA-WIDE.
WILL KEEP THESE CHC POPS GOING THROUGH THE DAY GIVEN THAT THE FRONT
WILL STILL BE AROUND.
SUNDAY NIGHT - THURSDAY...
TAPER OFF POPS SUNDAY NIGHT AND KEEP MONDAY DRY FOR NOW ASSUMING
THAT SOME RIDGING MAY HELP TO INHIBIT CONVECTION FROM DEVELOPING. AT
THIS TIME...THE MODELS DO NOT AGREE WELL ON DISTURBANCES TO AFFECT
THE CWA FROM MONDAY NIGHT THROUGH THURSDAY. THE STORM SYSTEM OVER
THE PLAINS LOOKS TO APPROACH THE CWA WED NIGHT - THURSDAY
TIMEFRAME...SO WOULD THINK THAT THIS WOULD BE THE BEST CHC FOR POPS.
HOWEVER WITH Q-STNRY FRONT AROUND AND WARM AND MOIST AIR POOLING IN
FROM THE SSW...COULD EASILY HAVE SHWRS/STRMS AT TIMES FROM MONDAY
NIGHT THROUGH WED DEPENDING ON THE DISTURBANCES. ALSO...SINCE THE
FRONT APPEARS TO MOVE FURTHER NORTH...COULD BE CAPPED AT
TIMES...MOSTLY ON TUESDAY WHICH IS THE ONLY DRY PERIOD FROM MONDAY
NIGHT ON IN THE GRIDS. RIDGING LOOKS TO BE STRONG ENOUGH FROM THE
GFS/ECMWF...AND IT IS IN LINE WITH SURROUNDING OFFICES. NOT A WHOLE
LOT OF CONFIDENCE IN EXTENDED AT THIS TIME...SO DID NOT ALTER TOO
MUCH FROM PREVIOUS EXTENDED FORECAST.
AS FAR AS TEMPS GO...LOOKS LIKE A NICE WARM UP BY SUNDAY AND
ESPECIALLY BY TUESDAY (ASSUMING LOCATIONS CAN REBOUND FROM ANY
CONVECTION). UNTIL THEN...COULD BE A DECENT TEMP GRADIENT ACROSS THE
CWA WITH THE FRONT. TEMPS ALREADY IN GRIDS LOOKED GOOD...JUST BUMPED
UP A COUPLE OF DEGREES IN EXTENDED. OTHERWISE...JUST A TAD ABOVE MEX
AND ENSEMBLE MOS.
AL
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...SEVERE THUNDERSTORM WATCH 363 ACROSS PORTIONS OF NORTH CENTRAL
KENTUCKY THROUGH 8PM EDT.
IN...SEVERE THUNDERSTORM WATCH 363 ACROSS PORTIONS OF SOUTH CENTRAL
INDIANA THROUGH 8PM EDT.
&&
Hazardous weather outlook, May 18, 2:30 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT THU MAY 18 2006
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-190830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
230 PM CDT THU MAY 18 2006 /330 PM EDT THU MAY 18 2006/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...THIS EVENING AND TONIGHT.
SCATTERED THUNDERSTORMS WILL BE ONGOING THROUGH THE LATE AFTERNOON
AND EVENING HOURS FOR MAINLY SOUTH CENTRAL INDIANA AND NORTH
CENTRAL KENTUCKY...INCLUDING THE BLUEGRASS REGION OF KENTUCKY. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
ISOLATED DAMAGING WINDS. FREQUENT LIGHTNING AND BRIEF HEAVY
RAINFALL WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORM THAT OCCURS.
MOST ACTIVITY WILL DIMINISH AFTER MIDNIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY.
THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTH CENTRAL KENTUCKY
FRIDAY AFTERNOON AND EVENING...AND EARLY SUNDAY MORNING ACROSS
SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY. SOME OF THESE STORMS
COULD BE SEVERE WITH LARGE HAIL AND ISOLATED DAMAGING WINDS BEING
THE BIGGEST THREATS.
MORE THUNDERSTORM CHANCES WILL OCCUR AT TIMES FROM MONDAY NIGHT
THROUGH THURSDAY AS A SURFACE BOUNDARY STAYS NEARLY STATIONARY
ACROSS THE REGION.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO RELAY WIND AND HAIL REPORTS THIS EVENING
TO THE NATIONAL WEATHER SERVICE.
AL
In the hours before
Local storm report, May 18, 12:38 PM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
138 PM EDT THU MAY 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL BUCKNER 38.38N 85.43W
05/18/2006 E0.25 INCH OLDHAM KY TRAINED SPOTTER
&&
MRCSpecial weather statement, May 18, 1:00 PM EST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
200 PM EDT THU MAY 18 2006
INZ076>079-090>092-KYZ029>043-045>049-054>057-066-067-182000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN-
FLOYD IN-CLARK IN-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY-
BOYLE KY-GARRARD KY-MADISON KY-CASEY KY-LINCOLN KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
CORYDON...NEW ALBANY...JEFFERSONVILLE...MOUNT WASHINGTON...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...
SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...
LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE...
BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...LEBANON...DANVILLE...LANCASTER...RICHMOND...
LIBERTY...STANFORD
200 PM EDT THU MAY 18 2006
...THUNDERSTORMS PRODUCING SMALL HAIL...
SCATTERED THUNDERSTORMS WILL MOVE SOUTHEAST ACROSS MUCH OF SOUTH CENTRAL
INDIANA INTO NORTH CENTRAL AND EAST CENTRAL KENTUCKY MAINLY EAST
OF A LINE FROM LOUISVILLE TO BARDSTOWN TO LIBERTY THROUGH 4 PM EDT.
THE STRONGEST STORMS WILL PRODUCE PEA TO MARBLE SIZE HAIL...WIND
GUSTS TO 40 MPH...BRIEF HEAVY RAIN AND OCCASIONAL CLOUD TO GROUND
LIGHTNING.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO FOR
LATER STATEMENTS OR POSSIBLE WARNINGS SHOULD STORMS INTENSIFY.
DK
Local storm report, May 18, 2:04 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
304 PM EDT THU MAY 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 4 S BEDFORD 38.54N 85.32W
05/18/2006 TRIMBLE KY TRAINED SPOTTER
TREE DOWN ACROSS HWY 42 NEAR TANDY FARMS. ESTIMATED WINDS
40-50MPH.
&&
ALLocal storm report, May 18, 2:08 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EDT THU MAY 18 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM TSTM WND DMG CAMPBELLSBURG 38.53N 85.21W
05/18/2006 HENRY KY LAW ENFORCEMENT
A FEW TREES AND POWER LINES DOWN IN CAMPBELLSBURG...NEW
CASTLE AND PENDLETON. WINDS ESTIMATED AT 40-50MPH.
&&
ALSpecial weather statement, May 18, 2:13 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT THU MAY 18 2006
KYZ035>037-182015-
FRANKLIN-HARRISON-SCOTT-
313 PM EDT THU MAY 18 2006
...GUSTY WINDS THIS AFTERNOON...
AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF
FALMOUTH TO 13 MILES SOUTH OF WILLIAMSTOWN TO 9 MILES WEST OF
GEORGETOWN...AND MOVING EAST AT 35 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE
INCH PER HOUR...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY
WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THESE STORMS.
THESE STORMS WILL BE...
NEAR GEORGETOWN BY 325 PM EDT.
NEAR CYNTHIANA BY 335 PM EDT.
THIS INCLUDES INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS 125 AND
136.
JA
Thunderstorm Wind, Harrison
- When
- May 18, 2:30 PM EST
- Where
- Harrison County, 1 mi S of Cynthiana
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 38.367, -84.300
An auto dealership reported minor roof damage and some signs blown over.
Thunderstorm Wind, Harrison
- When
- May 18, 2:32 PM EST
- Where
- Harrison County, Cynthiana
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 38.383, -84.300
Trees were downed in the city and along U.S. Highway 62. One tree in the city of Cynthiana was downed on a house.
Hail, Harrison
- When
- May 18, 2:35 PM EST
- Where
- Harrison County, 2 mi NE of Cynthiana
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 38.400, -84.267
Thunderstorm Wind, Henry
- When
- May 18, 2:45 PM EST
- Where
- Henry County, New Castle
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.433, -85.167
Thunderstorm Wind, Jessamine
- When
- May 18, 3:00 PM EST
- Where
- Jessamine County, 6 mi NW of Nicholasville
- Measured
- 60 kt (69 mph) estimated gust
- Deaths
- 1 direct, 0 indirect
- Property damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.933, -84.650
A tree was blown on to a passing vehicle on U.S. Highway 68 near Catnip Road, killing the driver.
Thunderstorm Wind, Madison
- When
- May 18, 3:21 PM EST
- Where
- Madison County, Richmond
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.750, -84.300
Thunderstorm Wind, Adair
- When
- May 18, 5:01 PM EST
- Where
- Adair County, Columbia
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.100, -85.300
Thunderstorm Wind, Taylor
- When
- May 18, 5:01 PM EST
- Where
- Taylor County, Campbellsville
- Measured
- 65 kt (75 mph) estimated gust
- Injuries
- 5 direct, 0 indirect
- Property damage
- $100,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.333, -85.350
Five people were injured when a movie gallery and a nearby restaurant were heavily damaged by thunderstorm winds.
Thunderstorm Wind, Russell
- When
- May 18, 5:20 PM EST
- Where
- Russell County, Russell Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 37.050, -85.083
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Indiana, May 18, 20061 injured · $126,000 · 1.25 in hail · 25 events
- Lightning Strike in North Carolina, May 18, 2006$250,000 · 1 event
- Lightning Strike in Washington, May 18, 2006$35,000 · 1 event
- Damaging Wind in Georgia, May 18, 2006$30,000 · 1 event
- Damaging Wind in Virginia, May 18, 2006$30,000 · 60 kt wind · 1 event
- Damaging Wind in Tennessee, May 18, 2006$30,000 · 60 kt wind · 1 event
- Hail and Damaging Winds in Indiana, May 18, 2006$24,000 · 1.75 in hail · 4 events
- Damaging Wind in Tennessee, May 18, 2006$25,000 · 60 kt wind · 1 event
- Damaging Wind in Tennessee, May 18, 2006$25,000 · 60 kt wind · 1 event
- Damaging Wind in Tennessee, May 18, 2006$25,000 · 60 kt wind · 1 event
- Damaging Wind in Tennessee, May 18, 2006$25,000 · 60 kt wind · 1 event
- Damaging Wind in Virginia, May 18, 2006$20,000 · 60 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5507092, 5507093, 5507094, 5507095, 5507098, 5507099, 5507096, 5507100, 5507097.